Lawther, R. (1999) The action of F4(q) on cosets of B4(q). Journal of Algebra, 212 (1). pp. 79-118. ISSN 0021-8693Full text not available from this repository.
In this paper we consider the action of the simple groupF4(q) on the cosets of the maximal subgroupB4(q). We show that the action is multiplicity-free of rankq + 3; we obtain suborbit representatives and calculate subdegrees, show that all suborbits are self-paired, find that none of the graphs arising from the action is distance-transitive, and give explicitly the decomposition of the permutation character. In addition, we give detailed information on the correspondence between geometric conjugacy classes and semisimple classes which is used in the Deligne–Lusztig theory.
|Journal or Publication Title:||Journal of Algebra|
|Subjects:||Q Science > QA Mathematics|
|Deposited On:||14 Nov 2008 09:31|
|Last Modified:||24 Feb 2017 04:09|
Actions (login required)